# SDR USAA2011081900029

- Difficulty date: July 31, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON FUSELAGE FRAME AT BS 500F JUST BELOW S13R.  REPAIRED FUSELAGE FRAME AT BS 500F JUST BELOW S13R IAW TYPICAL REPAIR 737-5310-10-0327.
